# SDR C2XA04SH565

- Difficulty date: November 30, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 7,812 hours, 6,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375901
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV-FLIGHT 2478, THE EXIT SIGN AT ROW 2 DOES NOT ILLUMINATE.  MAINTENANCE CLEANED THE CONNECTORS ON THE SIGN AND VERIFIED NORMAL OPERATION IAW EMB 145 AMM 33-50-00.
